# SDR A6WA201441784

- Difficulty date: July 11, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 26,339 hours, 25,131 cycles
- Engine: Ge CF34*
- System (JASC): 7160 · Engine Air Intake System
- Part: Attach Bracket
- Condition: Broken
- Location: Lt Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG INLET HAS TWO EACH BROKEN T2 LINE ATTACH BRACKETS.
